# SDR HEEA083598

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,669 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI585200
- Part serial: 1132
- Condition: Malfunctioned
- Location: Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DROPS OFF LINE AND THE TEST PATTERN TURNS BLUE. SHOP REPAIR.
